# SDR FDEA201609043117

- Difficulty date: September 4, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 85,800 hours, 35,947 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: AJC7415
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RT FAN COWL FORWARD LANDING, A/C SIDE, CRACKED AT LOWER SECTION, MARKED DOT 9, 2016-09-04.  REPAIRED THE NR 2 ENGINE RT FAN COWL, FWD LANDING, A/C SIDE, IN REF TO SRM 54-10-00, FIG 20, SHEETS 1 THRU 5, VOL 1.
